Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 138, Number 4

All articles in this issue are freely accessible.

Characterizations of the solvable radical
Paul Flavell, Simon Guest and Robert Guralnick.
Proc. Amer. Math. Soc. 138 (2010), 1161-1170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2578510
Level lowering for half-integral weight modular forms
Jim Brown and Yingkun Li.
Proc. Amer. Math. Soc. 138 (2010), 1171-1173
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2578511
The resurgence of ideals of points and the containment problem
Cristiano Bocci and Brian Harbourne.
Proc. Amer. Math. Soc. 138 (2010), 1175-1190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2578512
Local-global principle for transvection groups
A. Bak, Rabeya Basu and Ravi A. Rao.
Proc. Amer. Math. Soc. 138 (2010), 1191-1204
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2578513
Galois groups over function fields of positive characteristic
John Conway, John McKay and Allan Trojan.
Proc. Amer. Math. Soc. 138 (2010), 1205-1212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2578514
Covers in finitely accessible categories
Septimiu Crivei, Mike Prest and Blas Torrecillas.
Proc. Amer. Math. Soc. 138 (2010), 1213-1221
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2578515
On the values of a class of Dirichlet series at rational arguments
K. Chakraborty, S. Kanemitsu and H.-L. Li.
Proc. Amer. Math. Soc. 138 (2010), 1223-1230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2578516
Variations on a question of Larsen and Lunts
Julien Sebag.
Proc. Amer. Math. Soc. 138 (2010), 1231-1242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2578517
A noncommutative version of the Fejér-Riesz theorem
Yuriĭ Savchuk and Konrad Schmüdgen.
Proc. Amer. Math. Soc. 138 (2010), 1243-1248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2578518
A classification of $H$-primes of quantum partial flag varieties
Milen Yakimov.
Proc. Amer. Math. Soc. 138 (2010), 1249-1261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2578519
Partition values and central critical values of certain modular $L$-functions
John J. Webb.
Proc. Amer. Math. Soc. 138 (2010), 1263-1272
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2578520
Non-crossing linked partitions, the partial order $≪$ on $NC(n)$, and the $S$-transform
Alexandru Nica.
Proc. Amer. Math. Soc. 138 (2010), 1273-1285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2578521
The singular extremal solutions of the bi-Laplacian with exponential nonlinearity
Amir Moradifam.
Proc. Amer. Math. Soc. 138 (2010), 1287-1293
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2578522
Morphisms of closed Riemann surfaces and Lefschetz trace formula
Masaharu Tanabe.
Proc. Amer. Math. Soc. 138 (2010), 1295-1303
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2578523
Inequalities of Chernoff type for finite and infinite sequences of classical orthogonal polynomials
Ryszard Smarzewski and Przemysław Rutka.
Proc. Amer. Math. Soc. 138 (2010), 1305-1315
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2578524
Discrete Painlevé equations for recurrence coefficients of semiclassical Laguerre polynomials
Lies Boelen and Walter Van Assche.
Proc. Amer. Math. Soc. 138 (2010), 1317-1331
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2578525
An endpoint estimate for the cone multiplier
Yaryong Heo, Sunggeum Hong and Chan Woo Yang.
Proc. Amer. Math. Soc. 138 (2010), 1333-1347
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2578526
Operator biprojectivity of compact quantum groups
Matthew Daws.
Proc. Amer. Math. Soc. 138 (2010), 1349-1359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2578527
Exact controllability of Galerkin’s approximations of micropolar fluids
F. D. Araruna, F. W. Chaves-Silva and M. A. Rojas-Medar.
Proc. Amer. Math. Soc. 138 (2010), 1361-1370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2578528
Applications of Mañé’s $C^{2}$ connecting lemma
Shuhei Hayashi.
Proc. Amer. Math. Soc. 138 (2010), 1371-1385
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2578529
Asymptotically constant linear systems
Horst Behncke.
Proc. Amer. Math. Soc. 138 (2010), 1387-1393
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2578530
Rigidity of trivial actions of abelian-by-cyclic groups
Anne E. McCarthy.
Proc. Amer. Math. Soc. 138 (2010), 1395-1403
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2578531
The ergodicity of weak Hilbert spaces
Razvan Anisca.
Proc. Amer. Math. Soc. 138 (2010), 1405-1413
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2578532
Extreme and exposed points of spaces of integral polynomials
Christopher Boyd and Silvia Lassalle.
Proc. Amer. Math. Soc. 138 (2010), 1415-1420
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2578533
A nuclear Fréchet space consisting of $C^{∞}$-functions and failing the bounded approximation property
Dietmar Vogt.
Proc. Amer. Math. Soc. 138 (2010), 1421-1423
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2578534
An example of an almost greedy basis in $L^{1}(0,1)$
Smbat Gogyan.
Proc. Amer. Math. Soc. 138 (2010), 1425-1432
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2578535
Homomorphism of quasianalytic local rings
Abdelhafed Elkhadiri.
Proc. Amer. Math. Soc. 138 (2010), 1433-1438
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2578536
Beurling’s phenomenon on analytic Hilbert spaces over the complex plane
Shuyun Wei.
Proc. Amer. Math. Soc. 138 (2010), 1439-1446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2578537
Lenz-Barlotti I.4 perspectivity groups are abelian
Robert A. Liebler and Elizabeth Scott-Janda.
Proc. Amer. Math. Soc. 138 (2010), 1447-1451
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2578538
Q-curvature prescription; forbidden functions and the GJMS null space
A. Rod Gover.
Proc. Amer. Math. Soc. 138 (2010), 1453-1459
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2578539
An optimal limiting $2D$ Sobolev inequality
Andrei Biryuk.
Proc. Amer. Math. Soc. 138 (2010), 1461-1470
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2578540
Maximum likelihood estimation in Skorohod stochastic differential equations
Jaya P. N. Bishwal.
Proc. Amer. Math. Soc. 138 (2010), 1471-1478
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2578541
Regularity of a fractional partial differential equation driven by space-time white noise
Min Niu and Bin Xie.
Proc. Amer. Math. Soc. 138 (2010), 1479-1489
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2578542
A formula on scattering length of positive smooth measures
Masayoshi Takeda.
Proc. Amer. Math. Soc. 138 (2010), 1491-1494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2578543
Note on beta elements in homotopy, and an application to the prime three case
Katsumi Shimomura.
Proc. Amer. Math. Soc. 138 (2010), 1495-1499
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2578544
Bockstein theorem for nilpotent groups
M. Cencelj, J. Dydak, A. Mitra and A. Vavpetic.
Proc. Amer. Math. Soc. 138 (2010), 1501-1510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2578545
Fixed points in indecomposable $k$-junctioned tree-like continua
Charles L. Hagopian.
Proc. Amer. Math. Soc. 138 (2010), 1511-1515
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2578546
On Gromov’s scalar curvature conjecture
Dmitry Bolotov and Alexander Dranishnikov.
Proc. Amer. Math. Soc. 138 (2010), 1517-1524
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2578547
On noncontractible compacta with trivial homology and homotopy groups
Umed H. Karimov and Dusan Repovs.
Proc. Amer. Math. Soc. 138 (2010), 1525-1531
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2578548
Erratum to “Hyperbolic sets exhibiting $C^{1}$-persistent homoclinic tangency for higher dimensions”
Masayuki Asaoka.
Proc. Amer. Math. Soc. 138 (2010), 1533-1533
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2578549
Correction to “The uniform separation property and Banach-Stone theorems for lattice-valued Lipschitz functions”
A. Jiménez-Vargas, A. Morales Campoy and Moisés Villegas-Vallecillos.
Proc. Amer. Math. Soc. 138 (2010), 1535-1535
Abstract, references and article information
Full-text PDF Free Access     Request Permissions